# SDR UPS96221156

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING NR 5 SLAT AT ACTUATOR ROD MOUNT STIFFENER IS CRACKED IN RADIUS.  REPAIRED IAW SRM 51-40-03 AND SRM 51-30-02.
